# SDR DALA2019100605736

- Difficulty date: October 6, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 83,288 hours, 64,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPLS SEAT LIGHTS INOP AT ROW 4 AND 36. RESEATED CONNECTORS OPS CHECK GOOD MD88 AMM 33-53.(LP5588793)
